# SDR FDEA201810022763

- Difficulty date: October 2, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 79,663 hours, 15,438 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: ARB292510
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE FORMER AT STATION XOS 629 FOUND CRACK AS MARKED. CRACKED FORMER REMOVED AS PER SRM 51-35-01-0G. NEW FORMER (CHANNEL) FABRICATED AS PER DRAWING ARB2925 REVISION F AND INSTALLED AS PER SRM 51-35-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
